# SDR SWAA2024121872131

- Difficulty date: November 26, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 70,839 hours, 42,333 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stringer Clip
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER CLIP AT PAX CABIN BS727E S-5L. MARKED<[01] REMOVED AND REPLACED STRINGER CLIP AT BS727E S-5L PER SRM 51-40-02-0G-0 AND BOEING DWG 146A1112 REV.-.;[02] VERIFIED CORRECTIVE ACTION ITEMS AND TASK CARD COMPLETED.
